Posted by: Louw | 2011-10-28

Harsh needle-like pain(follow up)

Hi Dr Anrich

Thats so much for you rapid reply, I apreciate it.Doctor I cannot have a sexualy transmitted disease since it has been 7+ months that i have been sexualy active, like I mentioned the ship has seem to be dirty railings, could I have caught a STD from that? and then comming incontact with my hands. I will ask tonight if the ship has any anti biotics, and what sort they have and let you know assoon as i find out. I have never had any STD in my life before, this is all new to me, and frightfull, could you please tell me if from what you hear,could it be a very serious one? is it something i''d need to call in a helicopter and get ashore to a doctor assoon as I can? I do not want to sustain any permanent damage from this, The pain in my lower right back has not quelled down even a bit, I think its getting worse, today i feel some very slight chest pain aswell, but very faint.

I will let you know tonight about the Antibiotics that is onboard, thanks so much for the advise, I truely dearly apreciate it.Let me know if i can provide any other information.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You could not have contracted a STD from touching the dirty railings on the ship or by using the toilet. The urethal discharge can be due to a STD that has been dormant until now. It is therefore, important to have a MC & S (analysis of the discharge) done.

If you have a fever with severe pain on one side of your abdomen that feels like if it is radiating to your lower back, you might have an upper urinary tract infection. This can become more intense and you will feel severely ill. It is therefore, important to rather contact the heliport for evacuation to consult a doctor. It is also possible that you might have a small kidney stone with infection that is also causing your symptoms. Nevertheless, you will need special tests done to determine the cause for your symptoms.

As mentioned in my previous reply, the antibiotics on the ship will not be effective to treat this condition.

Good luck and provide me with feedback.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Louw | 2011-10-28

Doctor, I called my family, and explained what symptoms I am experiencing, they suggest it is '''' Nier pyp onsteking '''' and my mother and father said that they both had a very bad history with that, and my mother said she still has to take antibiotics every now and then for it. Could I have this? The pain that they described is at the exact place I have it and then it shoots down to bladder. and the fevers i have been having.

We have only two types of ANTI-biotics onboard , called:
Moxypen-250 ( penisilin )
&  Doxitab

Reply to Louw

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.